Advertisement

Czechoslovak Mathematical Journal

, Volume 54, Issue 4, pp 1015–1034 | Cite as

Some Higher Order Complex Vector Functional Equations

  • Ice B. Risteski
Article

Abstract

In the present paper some complex vector functional equations of higher order without parameters and with complex parameters are solved.

Keywords

complex vector functional equations 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2004

Authors and Affiliations

  1. 1.2 Milepost Place # 606TorontoCanada

Personalised recommendations